PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An asymptotic formula related to the sums of divisors

Volume 175 / 2016

Meng Zhang Acta Arithmetica 175 (2016), 183-200 MSC: 11N37, 11P55, 11L03. DOI: 10.4064/aa8391-5-2016 Published online: 19 September 2016


Let $d(n)$ be the number of divisors of $n$, and $k$ a positive integer. It is proved that the sum $\sum_{1\leq m_1,\dots,m_s\leq X}d(m_1^k+\cdots+m_s^k)$ has an asymptotic formula for $k\geq2$ and $s \gt \min\{2^{k-1}, k^2+k-2\}.$


  • Meng ZhangSchool of Mathematics and Quantitative Economics
    Shandong University of Finance and Economics
    40 Shungeng Road
    Jinan, Shandong 250014, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image